Nurofen Ibuprofen Tablets 8pk

0214973
0 out of 5 stars

Nurofen Ibuprofen Tablets 8pk

0214973
£1.00
0 out of 5 stars
Nurofen 200mg tablets are for rapid relief from migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Pack of 8 tablets. For oral administration and short-term use only. Adults and children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding; are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; are taking other NSAID pain killers or aspirin with a daily dose above 75mg. Speak to a pharmacist/doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant.Do not exceed the stated dose. Read the enclosed leaflet carefully before use. Each tablet contains: Ibuprofen 200mg and about 12.7mg of sodium. Also contains sucrose. See leaflet for full list. Keep all medicines our of the reach and sight of children.
£1.00

Delivery Information

Product Information

Nurofen 200mg tablets are for rapid relief from migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Pack of 8 tablets. For oral administration and short-term use only. Adults and children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding; are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; are taking other NSAID pain killers or aspirin with a daily dose above 75mg. Speak to a pharmacist/doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant.Do not exceed the stated dose. Read the enclosed leaflet carefully before use. Each tablet contains: Ibuprofen 200mg and about 12.7mg of sodium. Also contains sucrose. See leaflet for full list. Keep all medicines our of the reach and sight of children.
Brand: Nurofen
Type: Ibuprofen
Pack Qty: 8
Assembly: No
Height: 4.7CM
Width: 10.8CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000167056556

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

Nurofen 200mg tablets are for rapid relief from migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Pack of 8 tablets. For oral administration and short-term use only. Adults and children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding; are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; are taking other NSAID pain killers or aspirin with a daily dose above 75mg. Speak to a pharmacist/doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant.Do not exceed the stated dose. Read the enclosed leaflet carefully before use. Each tablet contains: Ibuprofen 200mg and about 12.7mg of sodium. Also contains sucrose. See leaflet for full list. Keep all medicines our of the reach and sight of children.
Brand: Nurofen
Type: Ibuprofen
Pack Qty: 8
Assembly: No
Height: 4.7CM
Width: 10.8CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000167056556

You May Also Like

Customer Reviews